On a Representation of Solutions of Linear Delay Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 1001-1004
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a19,
author = {D. Ya. Khusainov and A. F. Ivanov and G. V. Shuklin},
title = {On a {Representation} of {Solutions} of {Linear} {Delay} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1001--1004},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a19/}
}
D. Ya. Khusainov; A. F. Ivanov; G. V. Shuklin. On a Representation of Solutions of Linear Delay Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 1001-1004. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a19/